A quasi-linear Birkhoff normal forms method. Application to the quasi-linear Klein-Gordon equation on 𝕊 1
Astérisque, no. 341 (2012) , 119 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@book{AST_2012__341__1_0,
     author = {Delort, Jean-Marc},
     title = {A quasi-linear {Birkhoff} normal forms method. {Application} to the quasi-linear {Klein-Gordon} equation on <span class="mathjax-formula">$\mathbb{S}^1$</span>},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {341},
     year = {2012},
     zbl = {1243.35123},
     mrnumber = {2952065},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2012__341__1_0/}
}
TY  - BOOK
AU  - Delort, Jean-Marc
TI  - A quasi-linear Birkhoff normal forms method. Application to the quasi-linear Klein-Gordon equation on <span class="mathjax-formula">$\mathbb{S}^1$</span>
T3  - Astérisque
PY  - 2012
DA  - 2012///
IS  - 341
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2012__341__1_0/
UR  - https://zbmath.org/?q=an%3A1243.35123
UR  - https://www.ams.org/mathscinet-getitem?mr=2952065
LA  - en
ID  - AST_2012__341__1_0
ER  - 
Delort, Jean-Marc. A quasi-linear Birkhoff normal forms method. Application to the quasi-linear Klein-Gordon equation on $\mathbb{S}^1$. Astérisque, no. 341 (2012), 119 p. http://numdam.org/item/AST_2012__341__1_0/

[1] D. Bambusi - "Birkhoff normal form for some nonlinear PDEs", Comm. Math. Phys. 234 (2003), p. 253-285. | Article | MR 1962462 | Zbl 1032.37051

[2] D. Bambusi, J.-M. Delort, B. Grébert & J. Szeftel - "Almost global existence for Hamiltonian semilinear Klein-Gordon equations with small Cauchy data on Zoll manifolds", Comm. Pure Appl. Math. 60 (2007), p. 1665-1690. | Article | MR 2349351 | Zbl 1170.35481

[3] D. Bambusi & B. Grébert - "Birkhoff normal form for partial differential equations with tame modulus", Duke Math. J. 135 (2006), p. 507-567. | Article | MR 2272975 | Zbl 1110.37057

[4] J.-M. Bony - "Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires", Ann. Sci. École Norm. Sup. 14 (1981). p. 209-246. | Article | EuDML 82073 | Numdam | MR 631751 | Zbl 0495.35024

[5] J. Bourgain - "Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations", Geom. Funct. Anal. 6 (1996), p. 201-230. | Article | EuDML 58224 | MR 1384610 | Zbl 0872.35007

[6] J. Bourgain, Green's function estimates for lattice Schrödinger operators and applications, Annals of Math. Studies, vol. 158, Princeton Univ. Press, 2005. | MR 2100420 | Zbl 1137.35001

[7] W. Craig - "Problèmes de petits diviseurs dans les équations aux dérivées partielles", Panoramas et Synthèses 9 (2000). | MR 1804420 | Zbl 0977.35014

[8] W. Craig & C. E. Wayne - "Newton's method and periodic solutions of nonlinear wave equations", Comm. Pure Appl. Math. 46 (1993), p. 1409-1498. | Article | MR 1239318 | Zbl 0794.35104

[9] J.-M. Delort - "Temps d'existence pour l'équation de Klein-Gordon semi-linéaire à données petites périodiques", Amer. J. Math. 120 (1998), p. 663-689. | Article | MR 1623424 | Zbl 0902.35108

[10] J.-M. Delort, "Existence globale et comportement asymptotique pour l'équation de Klein-Gordon quasi linéaire à données petites en dimension 1", Ann. Sci. École Norm. Sup. 34 (2001), p. 1-61. | Article | EuDML 82538 | Numdam | MR 1833089 | Zbl 0990.35119

J.-M. Delort, "Existence globale et comportement asymptotique pour l'équation de Klein-Gordon quasi linéaire à données petites en dimension 1", erratum: Ann. Sci. École Norm. Sup. 39 (2006), p. 335-345. | Article | EuDML 82687 | Numdam | MR 2245535 | Zbl 1109.35095

[11] J.-M. Delort, "Long-time Sobolev stability for small solutions of quasi-linear Klein- Gordon equations on the circle", Trans. Amer. Math. Soc. 361 (2009), p. 4299- 4365. | Article | MR 2500890 | Zbl 1179.35195

[12] J.-M. Delort & J. Szeftel - "Long-time existence for small data nonlinear Klein-Gordon equations on tori and spheres", Int. Math. Res. Not. 2004 (2004), p. 1897-1966. | Article | MR 2056326 | Zbl 1079.35070

[13] J.-M. Delort & J. Szeftel, "Long-time existence for semi-linear Klein-Gordon equations with small Cauchy data on Zoll manifolds", Amer. J. Math. 128 (2006), p. 1187-1218. | Article | MR 2262173 | Zbl 1108.58023

[14] L. H. Eliasson & S. B. Kuksin - "KAM for the nonlinear Schrödinger equation", Ann. of Math. 172 (2010), p. 371-435. | Article | MR 2680422 | Zbl 1201.35177

[15] B. Grébert - "Birkhoff normal form and Hamiltonian PDEs", Sémin. Congr. 15 (2007), p. 1-46. | MR 2352816 | Zbl 1157.37019

[16] S. Klainerman - "Global existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space-time dimensions", Comm. Pure Appl. Math. 38 (1985), p. 631-641. | Article | MR 803252 | Zbl 0597.35100

[17] S. B. Kuksin - Nearly integrable infinite-dimensional Hamiltonian systems, Lecture Notes in Math., vol. 1556, Springer, 1993. | MR 1290785 | Zbl 0784.58028

[18] S. B. Kuksin, Analysis of Hamiltonian PDEs, Oxford Lecture Series in Mathematics and its Applications, vol. 19, Oxford Univ. Press, 2000. | MR 1857574 | Zbl 0960.35001

[19] T. Ozawa, K. Tsutaya & Y. Tsutsumi - "Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions", Math. Z. 222 (1996), p. 341-362. | Article | EuDML 174888 | MR 1400196 | Zbl 0877.35030

[20] J. Shatah - "Normal forms and quadratic nonlinear Klein-Gordon equations", Comm. Pure Appl. Math. 38 (1985), p. 685-696. | Article | MR 803256 | Zbl 0597.35101

[21] C. E. Wayne - "Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory", Comm. Math. Phys. 127 (1990), p. 479-528. | Article | MR 1040892 | Zbl 0708.35087